Browse

Browsing "Dept. of Mathematical Sciences (수리과학부)" by Author Kwon, Jae-Hoon

Jump to a point in the index
Or type in a year
  • Sort by
  • In order
  • Results/Page
  • Authors/record

Showing results 1 to 6 of 6

Issue Date Title / Author(s) / CitationFile
2000

Kang, Seok-Jin; Kwon, Jae-Hoon

Proc. London Math. Soc. (3) 81(2000) 675-724

DOI
2001

Kang, Seok-Jin; Kwon, Jae-Hoon; Oh, Young-Tak

Nagoya Math. J., 163 (2001), 107-144

view file
2001

Kang, Seok-Jin; Kwon, Jae-Hoon

Comm. Math. Phys. 224, 705-732

DOI
2002

Kang, Seok-Jin; Kwon, Jae-Hoon

Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 35-46

view file
2004

Kang, Seok-Jin; Kwon, Jae-Hoon

J. Algebra 280 (2004) 313-349

DOI
2008

Kang, Seok-Jin; Kwon, Jae-Hoon

J. Korean Math. Soc. 45 (2008), no. 4, 1135-1202

view file
1

Browse